Theory and applications of abstract semilinear cauchy problems

Pierre Magal, Shigui Ruan

Research output: Chapter in Book/Report/Conference proceedingChapter

13 Scopus citations
Original languageEnglish (US)
Title of host publicationApplied Mathematical Sciences (Switzerland)
PublisherSpringer
Pagesi-543
DOIs
StatePublished - Jan 1 2018

Publication series

NameApplied Mathematical Sciences (Switzerland)
Volume201
ISSN (Print)0066-5452
ISSN (Electronic)2196-968X

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Magal, P., & Ruan, S. (2018). Theory and applications of abstract semilinear cauchy problems. In Applied Mathematical Sciences (Switzerland) (pp. i-543). (Applied Mathematical Sciences (Switzerland); Vol. 201). Springer. https://doi.org/10.1007/978-3-030-01506-0